# SDR HEEA0010458

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator Ftng
- Part number: 206075188005
- Condition: Loose
- Location: Xmsn Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FITTING LOOSE ON REAR OF INDICATOR.  RANGE MARKING FADED.
